# SDR GTIA021390

- Difficulty date: December 23, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT MLG WING DOOR FORWARD LOWER DOUBLER IS CRACKED.  REMOVED REPAIR DOUBLER.  FABRICATED NEW DOUBLER.  INSTALLED NEW DOUBLER.  (M)
